# SDR AALA201707069007

- Difficulty date: July 5, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 10,769 hours, 5,249 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070020002
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT FLIGHT ATTENDANT NR 1 JUMPSEAT DOES NOT TEST.  MAINTENANCE RESEATED FLASHLIGHT AND REPLACED TAMPER TAB. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
